About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 823961, 9 pages
http://dx.doi.org/10.1155/2013/823961
Research Article

On a Multipoint Boundary Value Problem for a Fractional Order Differential Inclusion on an Infinite Interval

1Department of Mathematics, Faculty of Sciences, Razi University, Kermanshah 67149, Iran
2Department of Mathematics and Computer Sciences, Faculty of Art and Sciences, Cankaya University, 06530 Ankara, Turkey
3Institute of Space Sciences, P.O. BOX MG-23, 76900 Magurele, Bucharest, Romania
4Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
5Department of Mathematics, Texas A & M University-Kingsville, 700 University Boulevard, Kingsville, USA
6Department of Mathematics, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia

Received 12 January 2013; Accepted 22 January 2013

Academic Editor: José Tenreiro Machado

Copyright © 2013 Nemat Nyamoradi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Liang and J. Zhang, “Existence of multiple positive solutions for m-point fractional boundary value problems on an infinite interval,” Mathematical and Computer Modelling, vol. 54, no. 5-6, pp. 1334–1346, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. M. A. El-Sayed, “Nonlinear functional-differential equations of arbitrary orders,” Nonlinear Analysis. Theory, Methods & Applications, vol. 33, no. 2, pp. 181–186, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. A. Kilbas and J. J. Trujillo, “Differential equations of fractional order: methods, results and problems. I,” Applicable Analysis, vol. 78, no. 1-2, pp. 153–192, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. A. Kilbas and J. J. Trujillo, “Differential equations of fractional order: methods, results and problems. II,” Applicable Analysis, vol. 81, no. 2, pp. 435–493, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, vol. 3 of Series on Complexity, Nonlinearity and Chaos, World Scientific, Singapore, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  7. I. Podlubny, The Laplace Transform Method for Linear Differential Equations of Fractional Order, Slovac Academy of Science, Slovak Republic, 1994.
  8. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Amsterdam, The Netherlands, 1993. View at MathSciNet
  9. R. P. Agarwal, M. Benchohra, and S. Hamani, “A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions,” Acta Applicandae Mathematicae, vol. 109, no. 3, pp. 973–1033, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. Nyamoradi, “Existence of solutions for multi point boundary value problems for fractional differential equations,” Arab Journal of Mathematical Sciences, vol. 18, no. 2, pp. 165–175, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. Nyamoradi, “Positive solutions for multi-point boundary value problem for nonlinear fractional differential equations,” Journal of Contemporary Mathematical Analysis. Accepted for publishing.
  13. N. Nyamoradi, “A Six-point nonlocal integral boundary value problem for fractional differential equations,” Indian Journal of Pure and Applied Mathematics, vol. 43, no. 5, pp. 429–454, 2012.
  14. N. Nyamoradi and T. Bashiri, “Multiple positive solutions for nonlinear fractional differential systems,” Fractional Differential Calculus, vol. 2, no. 2, pp. 119–128, 2012.
  15. N. Nyamoradi and T. Bashiri, “Existence of positive solutions for fractional differential systems with multi point boundary conditions,” Annali Dell'Universita di Ferrara, 2012. View at Publisher · View at Google Scholar
  16. R. P. Agarwal and B. Ahmad, “Existence theory for anti-periodic boundary value problems of fractional differential equations and inclusions,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1200–1214, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. Ahmad and S. K. Ntouyas, “Existence results for nonlocal boundary value problems of fractional differential equations and inclusions with strip conditions,” Boundary Value Problems, vol. 2012, article 55, 21 pages, 2012. View at MathSciNet
  18. A. M. A. El-Sayed and A.-G. Ibrahim, “Multivalued fractional differential equations,” Applied Mathematics and Computation, vol. 68, no. 1, pp. 15–25, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  19. B. Ahmad and S. K. Ntouyas, “Existence of solutions for fractional differential inclusions with nonlocal strip conditions,” Arab Journal of Mathematical Sciences, vol. 18, no. 2, pp. 121–134, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. Benchohra, J. Henderson, S. K. Ntouyas, and A. Ouahab, “Existence results for fractional functional differential inclusions with infinite delay and applications to control theory,” Fractional Calculus & Applied Analysis, vol. 11, no. 1, pp. 35–56, 2008. View at Zentralblatt MATH · View at MathSciNet
  21. A. Cernea, “Continuous version of Filippov's theorem for fractional differential inclusions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 1, pp. 204–208, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. N. Nyamoradi and M. Javidi, “Exictence of multiple positive soulutions for fractional differential inclusion with m-point boundary conditions and two fractional orders,” Electronic Journal of Differential Equations, vol. 2012, p. 126, 2012.
  23. A. Ouahab, “Some results for fractional boundary value problem of differential inclusions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 11, pp. 3877–3896, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. K. Deimling, Multivalued Differential Equations, vol. 1 of de Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter, Berlin, Germany, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  25. A. Granas and J. Dugundji, Fixed Point Theory, Springer Monographs in Mathematics, Springer, New York, NY, USA, 2003. View at MathSciNet
  26. A. Bressan and G. Colombo, “Extensions and selections of maps with decomposable values,” Studia Mathematica, vol. 90, no. 1, pp. 70–85, 1988. View at Zentralblatt MATH · View at MathSciNet
  27. J.-P. Aubin and H. Frankowska, Set-Valued Analysis, vol. 2 of Systems & Control: Foundations & Applications, Birkhäuser, Boston, Mass, USA, 1990. View at MathSciNet
  28. M. Kamenskii, V. Obukhovskii, and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, vol. 7 of De Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter & Co., Berlin, Germany, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  29. J. Musielak, Introduction to Functional Analysis, PWN, Warsaw, Poland, 1976.
  30. R. P. Agarwal and D. O'Regan, Infinite Interval Problems for Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  31. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at MathSciNet
  32. Y. Liu, “Existence and unboundedness of positive solutions for singular boundary value problems on half-line,” Applied Mathematics and Computation, vol. 144, no. 2-3, pp. 543–556, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. L. V. Kantorovich and G. P. Akilov, Functional Analysis in Normed Spaces, The Macmillan, New York, NY, USA, 1964. View at MathSciNet
  34. H. Covitz and S. B. Nadler, Jr., “Multi-valued contraction mappings in generalized metric spaces,” Israel Journal of Mathematics, vol. 8, pp. 5–11, 1970. View at Zentralblatt MATH · View at MathSciNet
  35. C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, vol. 580 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1977. View at MathSciNet